MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. MMT-1780KPK; ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL

MEDTRONIC PUERTO RICO OPERATIONS CO. MMT-1780KPK; ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Model Number MMT-1760KPK
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 12/25/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
Customer (primary investigator) reported for patient via phone call for high blood glucose.Blood glucose was 589 mg/dl.Customer had a device related adverse event with a diagnosis of severe hyperglycemia.Customer reported that event was moderate in nature and the subject recovered without sequele.Customer reported mom contacted cde and stated that she changed out cartridge and forgot to rewind it first and patient did not get any insulin for a large lunch and just realized missing basal also ,blood glucose was 589 mg/dl with blood ketones of 2.2 mmol.Customer reported that mom gave correction shot and within 3 hours blood glucose was 313 mg/dl and blood ketones were at 0.2 mmol.Customer reported that patient did not vomit or get sick.The pump will not be returned for analysis.
 
Additional Manufacturer Narrative
The device information provided with the initial report was incorrect.The correct information has been provided with this report.

Brand Name
MMT-1780KPK
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key7166286
Report Number3004209178-2018-40976
Device Sequence Number1448044
Product Code OZP
UDI-Device Identifier00643169946057
UDI-Public(01)00643169946057
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-1760KPK
Device Catalogue NumberMMT-1760KPK
Device Lot NumberHG20YMW
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/25/2017
Supplement Date Received by Manufacturer01/16/2018
Initial Report FDA Received Date01/04/2018
Supplement Report FDA Received Date01/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight79